CONJOINTNESS AS A DERIVED PROPERTY

Autor(en): SUCK, R
Stichwörter: Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Psychology; Psychology, Mathematical; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1990
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volumen: 34
Ausgabe: 1
Startseite: 57
Seitenende: 80
ISSN: 00222496
DOI: 10.1016/0022-2496(90)90012-X

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 4, 2024

Google ScholarTM

Check

Altmetric